| Model Number |
M0068318220 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Incontinence (1928); Pain (1994); Abnormal Vaginal Discharge (2123); Constipation (3274); Dyspareunia (4505)
| Date of Event |
09/28/2010
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a upsylon y-mesh implant and a obtryx implant were implanted into the patient on (b)(6) 2010.The patient experienced complications.Patient symptoms include: vaginal pain; pelvic pain; groin pain; pain inter; off vag dis; diff bowel; rec incont; aggrav incont;.